Had botox on both sides of my eyes. The wrikles are still there & more noticable than before. Instead it shows on the lower part of the eyes (which didn't need anything).The lower part shows brownish dark circles & the right side of my cheek is swollen. I am furious. Do I have to worry? Adele
Why Are The Wrikles Not Gone on Either Side of Eyes, But They're Gone Below My Eyes Which I Didn't Need?
Doctor Answers 8
Without any info or pictures there is no way to comment other than the Botox may not have been injected into the appropriate place in the muscles that encompass the eyes. You should see the doctor who injected it and calmly relay your concern.
Have a question? Ask a doctor
Botox for crows feet
If not enough units of Botox are used for your muscles, then the lines at the sides and outer corners of the eyes won't improve enough. Note that the crows feet lines that are treated by Botox are only those lines, and not the lower inner lines close to the cheek bone as those are caused more by the smile muscles and not the eyelid squint muscles. The smile muscle is not treated usually, as this can change the mouth appearance with smiling and at rest. It is better to have less units and add more if needed. Brown circles should not be caused by Botox. Sometimes, relaxation of one area makes the adjoining muscles compensate by working harder and newer lines are then noticed. Fortunately, none of this is permanent and the undesired effects should all go away as Botox does not last more than four months usually.
Unhappy with Botox results
As others suggested, it's difficult to provide feedback without knowing your dosing, your treatment goals, and having photos to evaluate. Regardless, none of this replaces the benefit of returning to your injector to discuss your concerns.
The way in which he/she addresses your concerns and cares for you will determine whether or not you will feel comfortable remaining in their practice.
"If you are unhappy with your service, please tell us. If you are happy with our service, please tell others."
You might also like...
Don't be furious. Botox can be tricky, even in the best of hands. We doctors deal with humans, not with some car frame on an assembly line. Give your doctor the benefit of the doubt. Believe me, we don't want any unhappy patients, let alone furious one.
Now that you have cooled off, it's likely that some additional Botox injection to the lower part of the muscle that causes crows feet (the obicularis occuli) will help your problem and I'm sure your doctor wants to help you. Give him/her the chance!
Seattle Plastic Surgeon, Dr. Lisa Lynn Sowder
Botox will correct lines around the eyes if it is injected in proper proportions at strategic points in the orbicularis muscle
Botox will correct lines around the eyes if it is injected in proper proportions at strategic points in the orbicularis muscle. For patients who experience poor results effects will dissipate within 3 months.
Likely simply a dosing issue.
First expectations are important...Botox/Dysport are not able to remove skin or folds. If this is what you anticipated--it won't happen. Second, I have found crows feet lines response to be very dose dependent--you can't use the same dose or injection pattern on someone that has extensive lines (and therefore broad muscle) as is used on someone with lines only at the corner of the eye. So, if you are not getting the response you expect, try a higher dose and/or a broader injection pattern first. If this is doesn't accomplish what you are hoping for then you may actually need a eyelid tuck.
Hard to understand your concern without photos.
The most important thing in these procedures is that your doctor understands your goals and you understand what to expect. WIthout this disappointment will be the result. I would recommend that rather than getting mad, presume that there is just a misunderstanding regarding the objectives of treatment. Discuss your result with your injector and don't make them feel defensive. It is likely they will want to make things right. If you do not get anywhere with this approach, it is time to find a new injector. The results of BOTOX are temporary and will wear off so there is nothing to be too concerned about.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.